# SDR AU971237

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR2582T
- Condition: Separated
- Location: Lt Nlg Wheel
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH NOSEWHEEL TYRE TREAD SEPARATED. DAMAGE TO LH FRONT CORNER OF E & E BAY DOOR.
